# SDR 96FDEA01252

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: HFAB5351011
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0155 (017) CORROSION (C53-113-01(1) IN THE FWD CARGO BAY ON FRAME SHEAR TIE BS 700, WL 148, LBL 10.  CORRECTIVE ACTION:  ***S/D ***  REMOVED OLD SHEAR TIE BS 700, WL 148, LBL 10.  FABRICATED AND INSTALLED NEW SHEAR TIE BS 700 PER SRM 51-20-01.
